# SDR 17GR2015090100002

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N656Z
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600656
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 34005065500
- Condition: Burned Out
- Location: Taxi Light
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING RECOGNITION, TAXI BULB BURNED OUT.
